# SDR CA060228015

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 99AFACH
- Aircraft time: 35,157 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9998000060463
- Condition: Damaged
- Location: Rt Engine
- Part time: 35,093 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED DETAILED NR 3 INSPECTION, OBSERVED THE RT ENGINE MOUNT ASSY HAD SEPARATED APPROX 1/4 OF AN INCH FROM RT NACELLE.  LIFTING OF ENG WITH CRANE CONFIRMED MOVEMENT.  VISUAL INSPECTION REVEALED 2 OF THE 4 UPPER INBD BOTTOM ENGINE MOUNT CASTING RIVITS SHEARED. THIS AREA IS DIFFICULT TO INSPECT.  REMOVAL OF THE INBD AND OUTBD NACELLE SKINS IS THE ONLY WAY TO GAIN ACCESS TO THE UPPER CASTINGS FOR INSPECTION WHICH WERE FOUND WITH SIGNS OF RIVET FAILURE.  THE RT ENGINE, PROPELLER, COWLINGS, AND FUSELAGE SUFFERED SUDDEN STOPPAGE DAMAGE BY A DEER STRIKE 125 HOURS PRIOR TO THESE OBSERVATIONS WHICH MAY HAVE ATTRIBUTED IN THIS FAILURE. REPAIRS C/O BY R.D.C.
